A note on Young inequality

Jakšetić, Julije and Pečarić, Josip (2010) A note on Young inequality. = A note on Young inequality. Mathematical inequalities & applications, 13 (1). pp. 43-48. ISSN 1331-4343. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 2.

Full text not available from this repository.
Official URL: https://bib.irb.hr/prikazi-rad?&rad=415566


In this paper we give an extension of Young inequality establishing lower and upper bound

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): H¨older inequality, Monotone function, Young inequality
Subjects: NATURAL SCIENCES > Biology
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 12:58
Last Modified: 23 May 2017 07:51
URI: http://repozitorij.fsb.hr/id/eprint/6948

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata